Vol. 78, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Submanifolds with L-flat normal connection of the complex projective space

Masafumi Okumura

Vol. 78 (1978), No. 2, 447–454
Abstract

Real submanifolds with L-flat normal connection of the complex projective space are studied. As a special case “a complex submanifold with L-flat normal connection of the complex projective space is necessarily totally geodesic” is proved.

Mathematical Subject Classification 2000
Primary: 53C40
Milestones
Received: 9 August 1977
Revised: 26 March 1978
Published: 1 October 1978
Authors
Masafumi Okumura